ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Solution of Certain Simultaneous Pairs of Dual Integral Equations

Chakrabarti, Aloknath (1974) On the Solution of Certain Simultaneous Pairs of Dual Integral Equations. In: Journal of Applied Mathematics and Mechanics, 54 (6). pp. 383-387.

Full text not available from this repository. (Request a copy)
Official URL: http://www3.interscience.wiley.com/journal/1134861...

Abstract

Mit einer direkten Methode, bei der der Erdelyi-Kober- und der modifizierte Hankel-Operator Anwendung finden, werden gewisse Systeme aus zwei bzw. drei Paaren dualer Integralgleichungen mit Bessel-Kernen in geschlossener Form gelöst. Für bestimmte Funktionenklassen und Ordnungen der Bessel-Funktionen ist die Vorgehensweise angebrachter und geeigneter als die bereits existierenden Methoden.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Dec 2009 09:39
Last Modified: 28 Sep 2010 09:20
URI: http://eprints.iisc.ernet.in/id/eprint/23157

Actions (login required)

View Item View Item